# SDR DALA2019081304748

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1219712) DURING INSPECTION FOUND CRACK ON INTERCOSTAL FROM STATION 344 TO STATION 360 BTW BL 0 AT PAX CABIN. INTERCOSTAL FROM STA 344 TO STA 360 BTW BL0 WAS REPLACED PER B737-800 SRM 53-10-51 IDENTIFICATION 2 FIG 4, SRM 51-40-02 PAR 7 AND DWG 141A5410 REV. B.
